Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

Just Diagnosed

From: Terri
Date: 02 May 2000
Time: 17:30:36
Remote Name: 152.163.204.193

Comments

I am 47 and just found out that I have avascular necrosis from taking prednisone 16 year ago. My left hip was diagnosed by X-ray and now that the news has finally sunk in I suspect the right is also damaged. Although it was not suggested to me to have the other x-rayed. Based on the doctor's diagnosis and the next step is hip replacement when I can no longer stand the pain this is a site I have read with much interest. I wonder if anyone has a similar situation of steriod damage showing up after many years and also my feet are always cold, sometimes tingle and turn blue upon submerging them in the tub. Is this a part of the hip problem? I have enjoyed reading all of your stories, they have given me info and support that has been hard to find. Thanks

Last changed: May 02, 2000